mental-health-icon
My father is suffering from depression
He had scary feeling when saw d neighbours n so we r using some medicine related to depression.. While using those tablets he's feeling deculty in night time breaking n getting excess of mouth watering n chest tight Ness wht diz symptoms indicates n wht we do n whome we contact
31 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

I understand your concern towards your father. The symptom you have mentioned seem to be due to psychosis, and watering from mouth etc might be side effects of those meds. Please get back to his psychiatrist. If you are looking for a second opinion I would be more than happy to help you with that. It is easily manageable. Some counselling also might be useful for him along with a medication review. You can directly consult with me through Practo. Online chat consultation is available.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
He needs a checkup, to look for side effects n adjust the medications....pls visit a psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.